# SDR PNSA011109

- Difficulty date: November 23, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 24,844 hours, 16,504 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: SS10127
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT RT HYDRAULIC LIGHT CAME ON, HYD PRESSURE WAS NORMAL.  AIRCRAFT CONTINUED ON TO ANC.  REPLACED HYDRAULIC PRESSURE SWITCH.
